MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43335
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Perforation (2001); Thrombosis/Thrombus (4440)
Date of Event 02/18/2020
Type of Reportable Event Serious Injury
Event or Problem Description
On or about (b)(6) 2005, the patient was surgically implanted with a greenfield stainless steel vena cava filter after diagnosis and treatment of a deep vein thrombosis.On or about (b)(6) 2020, the patient underwent a computerized tomography scan (ct scan) of their abdomen and pelvis.The ct scan revealed their inferior vena cava (ivc) was small at the level of their ivc filter which may be secondary to ivc thrombosis.Additionally, a posterior strut perforated the ivc wall by 3.5mm, and a strut fracture was seen.

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15021146
Report Number2134265-2022-07893
Device Sequence Number19412529
Product Code DTK
UDI-Device Identifier08714729124993
UDI-Public08714729124993
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K955396
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2008
Device Model Number43335
Device Catalogue Number43335
Device Lot Number0007792246
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2022
Initial Report FDA Received Date07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale